# SDR COMA9610259

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap Annunciator
- Part number: 3471001001
- Condition: Malfunction
- Location: Instr Panel
- Part time: 8,360 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLAP CONTROL FAULT WARNING DURING TAKEOFF.  REPLACED THE FLAP ANNUNCIATOR PANEL.
